American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information
View Article: PDF

[2] M. R. Murty and Kathleen L. Petersen. The Euclidean algorithm for number fields and primitive roots. Proc. Amer. Math. Soc. 141 (2013) 181-190.
Abstract, references, and article information
View Article: PDF

[3] Ethan Smith. A Barban-Davenport-Halberstam asymptotic for number fields. Proc. Amer. Math. Soc. 138 (2010) 2301-2309. MR 2607859.
Abstract, references, and article information
View Article: PDF

[4] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information
View Article: PDF

[5] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information
View Article: PDF

[6] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Christian Elsholtz. The distribution of sequences in residue classes. Proc. Amer. Math. Soc. 130 (2002) 2247-2250. MR 1896404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. Wu. Primes of the form $p=1+m^2 +n^2$ in short intervals. Proc. Amer. Math. Soc. 126 (1998) 1-8. MR 1452833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Ram Murty. Finitely generated groups (mod $p$) . Proc. Amer. Math. Soc. 122 (1994) 37-45. MR 1195485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1